# SDR HNAA0400111

- Difficulty date: August 12, 2004
- Submitted: August 17, 2004
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 292
- Aircraft time: 32,397 hours, 35,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 61047811
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE IN MAINTENANCE IT WAS DISCOVERED DURING ROUTINE OPERATIONAL CHECK THAT THE LEFT HAND FORWARD EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE ASSOCIATED EMERGENCY BATTERY.  OPERATIONAL CHECK GOOD.
